Translator Disclaimer
March, 1974 Estimation of the $k$th Derivative of a Distribution Function
Carl Maltz
Ann. Statist. 2(2): 359-361 (March, 1974). DOI: 10.1214/aos/1176342670

Abstract

Estimation of the $k$th derivative of a df by means of the $k$th-order difference quotients of the empiric df is investigated. In particular, consistency conditions are given, the asymptotic bias, variance, and mean-squared error of the estimator are computed, and means of minimizing the latter are discussed.

Citation

Download Citation

Carl Maltz. "Estimation of the $k$th Derivative of a Distribution Function." Ann. Statist. 2 (2) 359 - 361, March, 1974. https://doi.org/10.1214/aos/1176342670

Information

Published: March, 1974
First available in Project Euclid: 12 April 2007

zbMATH: 0277.62033
MathSciNet: MR359160
Digital Object Identifier: 10.1214/aos/1176342670

Subjects:
Primary: 62G05
Secondary: 62F10

Rights: Copyright © 1974 Institute of Mathematical Statistics

JOURNAL ARTICLE
3 PAGES


SHARE
Vol.2 • No. 2 • March, 1974
Back to Top